American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[2] Marie-José Bertin and Matilde Lalín. Mahler Measure of Multivariable Polynomials. Contemporary Mathematics 606 (2013) 125-147.
Book volume table of contents   
View Article: PDF

[3] Marie-José Bertin, Amy Feaver, Jenny Fuselier, Matilde Lalín and Michelle Manes. Mahler Measure of Some Singular $K3$-surfaces. Contemporary Mathematics 606 (2013) 149-169.
Book volume table of contents   
View Article: PDF

[4] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[5] Michael Rosen. Polynomials modulo $p$ and the theory of Galois sets. Contemporary Mathematics 579 (2012) 163-178.
Book volume table of contents   
View Article: PDF

[6] Michael Filaseta and Michael J. Mossinghoff. The distance to an irreducible polynomial, II. Math. Comp. 81 (2012) 1571-1585.
Abstract, references, and article information   
View Article: PDF

[7] Jean-Luc Chabert and Youssef Fares. Preservation of the residual classes numbers by polynomials. Proc. Amer. Math. Soc. 139 (2011) 2423-2430. MR 2784807.
Abstract, references, and article information   
View Article: PDF

[8] Jeroen Demeyer. Diophantine sets of polynomials over number fields. Proc. Amer. Math. Soc. 138 (2010) 2715-2728. MR 2644887.
Abstract, references, and article information   
View Article: PDF

[9] Igor E. Shparlinski. On quadratic fields generated by discriminants of irreducible trinomials. Proc. Amer. Math. Soc. 138 (2010) 125-132. MR 2550176.
Abstract, references, and article information   
View Article: PDF

[10] Anirban Mukhopadhyay, M. Ram Murty and Kotyada Srinivas. Counting squarefree discriminants of trinomials under abc. Proc. Amer. Math. Soc. 137 (2009) 3219-3226. MR 2515392.
Abstract, references, and article information   
View Article: PDF

[11] Maosheng Xiong. The Erdos-Kac theorem for polynomials of several variables. Proc. Amer. Math. Soc. 137 (2009) 2601-2608. MR 2497471.
Abstract, references, and article information   
View Article: PDF

[12] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Schehrazad Selmane. Quadratic extensions of totally real quintic fields. Math. Comp. 70 (2001) 837-843. MR 1697649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michel Grandcolas. Diameters of complete sets of conjugate algebraic integers of small degree. Math. Comp. 67 (1998) 821-831. MR 1451322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Bérczes and L. Hajdu. Computational experiences on the distances of polynomials to irreducible polynomials . Math. Comp. 66 (1997) 391-398. MR 1377660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Daniel Berend and Yuri Bilu. Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996) 1663-1671. MR 1307495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yuan Yuan Shen and Lawrence C. Washington. A family of real $2\sp n$-tic fields . Trans. Amer. Math. Soc. 345 (1994) 413-434. MR 1264151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christopher G. Pinner and Jeffrey D. Vaaler. The number of irreducible factors of a polynomial. I . Trans. Amer. Math. Soc. 339 (1993) 809-834. MR 1150018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. A. Mollin. Ambiguous classes in quadratic fields . Math. Comp. 61 (1993) 355-360. MR 1195434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. A. Abbott and J. H. Davenport. Another surprising property of $42$. A remark on a paper by P. S. Wang: ``Factoring multivariate polynomials over algebraic number fields'' [Math.\ Comp.\ {\bf 30} (1976), no.\ 134, 324--336; MR0568283 (58 \#27887a)] . Math. Comp. 51 (1988) 837-839. MR 930222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Pohst. On computing isomorphisms of equation orders . Math. Comp. 48 (1987) 309-314. MR 866116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kevin S. McCurley. Polynomials with no small prime values . Proc. Amer. Math. Soc. 97 (1986) 393-395. MR 840616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Willem Fouché. A reciprocity law for polynomials with Bernoulli coefficients . Trans. Amer. Math. Soc. 288 (1985) 59-67. MR 773047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William W. Adams. Splitting of quartic polynomials . Math. Comp. 43 (1984) 329-343. MR 744941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Leonard M. Adleman and Andrew M. Odlyzko. Irreducibility testing and factorization of polynomials . Math. Comp. 41 (1983) 699-709. MR 717715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henry Blumberg. On the factorization of expressions of various types . Trans. Amer. Math. Soc. 17 (1916) 517-544. MR 1501056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1